Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 77, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 13, 2020, 6:27 AM EDT for 8 counties in Georgia. It was in force for 93 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2020, 6:27 AM EDT (10:27 UTC)
- Expired
- Apr 13, 2020, 8:00 AM EDT
- In force
- 93 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Berrien County, GA, Brooks County, GA, Colquitt County, GA, Cook County, GA, Grady County, GA, Lanier County, GA, Lowndes County, GA, Thomas County, GA
The radar
The Moody AFB radar (KVAX), 38 km from the middle of the area, began a volume at 10:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 6:30 AM EDT | TSTM WND DMG | 3 Nnw Beachton, GA | TREES DOWN ALONG HIGHWAY 93 SOUTH OF THE OCHLOCKONEE RIVER. |
| Apr 13, 6:49 AM EDT | TSTM WND DMG | 2 Wnw Dillon, GA | TREES AND POWERLINES DOWN ALONG 319 NEAR MCDONALD AND ST PAUL ROADS. VIA SOCIAL MEDIA. |
| Apr 13, 6:55 AM EDT | TSTM WND DMG | Nashville, GA | SOCIAL MEDIA REPORT OF THREE TREES DOWN IN THE NASHVILLE AREA. |
| Apr 13, 7:34 AM EDT | TSTM WND DMG | 2 Sse Hahira, GA | TREE DOWN IN THE 5700 BLOCK OF OLD US 41. |
| Apr 13, 8:01 AM EDT | TSTM WND DMG | 2 S Hansell, GA | TREES DOWN IN THE 500 BLOCK OF SOUTH HIGHWAY 135. TIME ESTIMATED BY RADAR. POSSIBLE TORNADO. |
| Apr 13, 8:03 AM EDT | TSTM WND DMG | 2 Sse Hansell, GA | SEVERAL TREES DOWN ON GOOD HOPE ROAD SOUTH OF LAKELAND. POSSIBLE TORNADO. |
| Apr 13, 8:10 AM EDT | TSTM WND DMG | Stockton, GA | SOCIAL MEDIA REPORT OF TREES DOWN IN THE STOCKTON AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 3:20 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 10.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 854 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 749 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.7
The text
As transmitted.
485
WUUS52 KTAE 131027
SVRTAE
GAC019-027-071-075-131-173-185-275-131200-
/O.NEW.KTAE.SV.W.0077.200413T1027Z-200413T1200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
627 AM EDT Mon Apr 13 2020
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Cook County in south central Georgia...
Southern Grady County in southwestern Georgia...
Berrien County in south central Georgia...
Lanier County in south central Georgia...
Lowndes County in south central Georgia...
Thomas County in south central Georgia...
Brooks County in south central Georgia...
Eastern Colquitt County in south central Georgia...
* Until 800 AM EDT.
* At 627 AM EDT, severe thunderstorms were located along a line
extending from near Enigma to 6 miles northeast of Havana, moving
southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Nashville, Adel, Thomasville, Lakeland, Valdosta, Lake Park,
Quitman, Moultrie, Cairo, Hahira, Sparks, Boston, Enigma, Ray City,
Lenox, Ochlocknee, Alapaha, Pavo, Coolidge and I-75 At Exit 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 AM EDT for southwestern
Georgia. A Tornado Watch also remains in effect until 1100 AM EDT for
south central and southwestern Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tallahassee.
&&
LAT...LON 3085 8301 3085 8309 3080 8313 3063 8314
3069 8438 3075 8438 3133 8355 3133 8346
3135 8344 3140 8337 3147 8336 3148 8334
3147 8315 3140 8314 3128 8304 3119 8305
3118 8298 3113 8297 3087 8297
TIME...MOT...LOC 1027Z 297DEG 35KT 3145 8329 3071 8436
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
42-DVD2 follow-up statements
481
WWUS52 KTAE 131052
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
652 AM EDT Mon Apr 13 2020
GAC019-027-071-075-131-173-185-275-131200-
/O.CON.KTAE.SV.W.0077.000000T0000Z-200413T1200Z/
Cook GA-Grady GA-Berrien GA-Lanier GA-Lowndes GA-Thomas GA-Brooks GA-
Colquitt GA-
652 AM EDT Mon Apr 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM EDT
FOR COOK...SOUTHERN GRADY...BERRIEN...LANIER...LOWNDES...THOMAS...
BROOKS AND EASTERN COLQUITT COUNTIES...
At 652 AM EDT, severe thunderstorms were located along a line
extending from near Willacoochee to 15 miles northeast of
Tallahassee, moving east at 35 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Nashville, Adel, Thomasville, Lakeland, Valdosta, Lake Park, Quitman,
Cairo, Moultrie, Hahira, Sparks, Boston, Ray City, Lenox, Ochlocknee,
Alapaha, Pavo, Coolidge, I-75 At Exit 16 and Moody Air Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 AM EDT for south central
and southwestern Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 3085 8301 3085 8309 3080 8313 3063 8314
3069 8438 3075 8438 3127 8363 3128 8342
3131 8337 3134 8333 3138 8326 3147 8315
3140 8314 3128 8304 3119 8305 3118 8298
3113 8297 3087 8297
TIME...MOT...LOC 1052Z 291DEG 32KT 3140 8307 3066 8414
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
42-DVD224
WWUS52 KTAE 131138
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
738 AM EDT Mon Apr 13 2020
GAC071-131-131147-
/O.CAN.KTAE.SV.W.0077.000000T0000Z-200413T1200Z/
Grady GA-Colquitt GA-
738 AM EDT Mon Apr 13 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GRADY AND EASTERN
COLQUITT COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 AM EDT for Big Bend of
Florida...and south central Georgia.
LAT...LON 3085 8301 3085 8309 3080 8313 3063 8314
3067 8400 3073 8394 3095 8359 3119 8328
3127 8316 3131 8313 3134 8309 3128 8304
3119 8305 3118 8298 3113 8297 3087 8297
TIME...MOT...LOC 1137Z 297DEG 35KT 3120 8262 3046 8369
$$
GAC019-027-075-173-185-275-131200-
/O.CON.KTAE.SV.W.0077.000000T0000Z-200413T1200Z/
Cook GA-Berrien GA-Lanier GA-Lowndes GA-Thomas GA-Brooks GA-
738 AM EDT Mon Apr 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM EDT
FOR SOUTHEASTERN COOK...SOUTHEASTERN BERRIEN...LANIER...LOWNDES...
SOUTHEASTERN THOMAS AND BROOKS COUNTIES...
At 737 AM EDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Cogdell to 11 miles southeast of
Monticello, moving southeast at 30 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Lake Park, Nashville, Lakeland, Quitman, Valdosta, Hahira, Boston,
Ray City, I-75 At Exit 16, Moody Air Force Base, Remerton, Meigs,
Dasher, Morven, Cecil, Grooverville, Barretts, New Lois, Everett and
Hansell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 AM EDT for Big Bend of
Florida...and south central Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 3085 8301 3085 8309 3080 8313 3063 8314
3067 8400 3073 8394 3095 8359 3119 8328
3127 8316 3131 8313 3134 8309 3128 8304
3119 8305 3118 8298 3113 8297 3087 8297
TIME...MOT...LOC 1137Z 297DEG 35KT 3120 8262 3046 8369
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
04-MCDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:15 AM EDT, 12 minutes earlier.
Area forecast discussion, Apr 13, 6:15 AM EDT, 12 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
615 AM EDT Mon Apr 13 2020
.AVIATION...
[Through 12Z Tuesday]
Line of storms has passed DHN/ECP/ABY with winds decreasing and
turning to the west or west northwest. Line will be affecting TLH
11-13Z and VLD 12-14Z. Expect strong winds and heavy rains as the
line crosses over those terminals along with frequent lightning
and degraded flight conditions. Conditions improve 1-2 hours
behind the line with a return to VFR conds shortly after that with
decreasing winds.
&&
.PREV DISCUSSION [537 AM EDT]...
.NEAR TERM [Through Tonight]...
Tornado watches are up for portions of the tri-state region as a
broken line of thunderstorms, edging into our SW GA/SE AL counties
currently as of 2 AM CT, aided by 1000 J/kg CAPE and a 70 kt LLJ
pumps high theta-e air into and ahead of the line. Progging the
line out places the line into our central sections in the predawn
hours and into the eastern Big Bend counties after dawn. SPC has
an enhanced risk for severe storms early this morning then slight
risk after dawn ahead of the line with all modes of severe
weather possible given the highly sheared environment. The line
appears to move south of the eastern Big Bend early to mid
afternoon and the supporting trough and dynamics move further
north and away from the region.
.SHORT TERM [Tuesday through Wednesday]...
Cold front will stall across the coastal waters and east Big Bend
as the supporting trough races northeast and ridging to the south
stops its movement southward. Good convergence with cyclonic flow
aloft will lead to good rain chances this period along and just
north of the front as it moves little through Wednesday. The upper
trough moves through Wednesday adding additional diffluence aloft
and additional heavy rainfall amounts before it gets pushed
southward in the long term.
.LONG TERM [Wednesday Night Through Monday]...
A slight break in the active weather is possible late this work
week but relative cyclonic flow over much of the eastern US will
lead to additional chances for shower and thunderstorms across the
area into the weekend
.MARINE...
Hazardous marine conditions will continue today with an
improvement this evening. Today, a cold front will move from west
to east with strong thunderstorms accompanying the front. Ahead of
this line, strong onshore flow will continue. Wave heights will be
around 6 to 10 feet today with improvement tonight. Gale warning
will expire this morning, and even though winds will decrease
through the day, wave heights will remain at or above 7 feet and
the small craft advisory will be left in tact till this evening.
.FIRE WEATHER...
No hazardous fire weather conditions are expected over the next
few days.
.HYDROLOGY...
The storm system moving through is only expected to bring around
1-1.5 inches of rain across the region due to the fast movement of
the cold front. No flooding is expected with this system.
The cold front is expected to stall near the Gulf Coast and will
be a focus for additional showers and storms. There is the
possibility of an additional 2-4 inches of rain on Tuesday and
Wednesday. At the current time, most of the guidance indicates the
heaviest rain is expected to occur over North Florida, in areas
with moderate drought conditions, thus little or no flooding is
anticipated with these rainfall amounts.
For coastal flood concerns, strong onshore flow will lead to some
minor coastal flooding around the time of high tide this morning
in Apalachee Bay. Water levels of 1 to 1.5 ft MHHW are possible
around Apalachee Bay. These levels typically only impact boat
ramps along the coast.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 88 62 84 61 75 / 80 30 50 80 80
Panama City 82 64 80 60 75 / 30 30 50 80 80
Dothan 84 57 82 55 73 / 10 10 20 70 50
Albany 84 59 84 58 74 / 40 10 20 70 60
Valdosta 86 63 82 62 73 / 80 30 50 70 90
Cross City 83 67 82 67 80 / 70 50 60 40 70
Apalachicola 81 65 78 63 73 / 80 50 60 70 80
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 8 AM EDT /7 AM CDT/ this morning for Calhoun-
Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
Coastal Taylor-Coastal Wakulla-Gadsden-Inland Bay-Inland
Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-Inland
Wakulla-Jackson-Leon-Liberty-Madison.
High Rip Current Risk through Tuesday evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 5 PM EDT /4 PM CDT/ this afternoon for
Coastal Bay-South Walton.
GA...Wind Advisory until 8 AM EDT this morning for Baker-Ben Hill-
Berrien-Brooks-Calhoun-Colquitt-Cook-Decatur-Dougherty-
Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-Seminole-
Terrell-Thomas-Tift-Turner-Worth.
AL...None.
GM...Small Craft Advisory until 7 PM CDT this evening for Coastal
waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal waters from Mexico Beach to Okaloosa Walton County
Line FL out 20 NM-Waters from Apalachicola to Mexico Beach
FL from 20 to 60 NM-Waters from Mexico Beach to Okaloosa
Walton County Line FL from 20 to 60 NM.
Gale Warning until 7 AM CDT this morning for Coastal waters from
Mexico Beach to Apalachicola FL out 20 NM-Coastal waters
from Mexico Beach to Okaloosa Walton County Line FL out 20
NM-Waters from Apalachicola to Mexico Beach FL from 20 to
60 NM-Waters from Mexico Beach to Okaloosa Walton County
Line FL from 20 to 60 NM.
Small Craft Advisory until 8 PM EDT this evening for Apalachee
Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-Coastal Waters From Ochlockonee River
to Apalachicola Fl out to 20 Nm-Coastal waters from
Suwannee River to Keaton Beach FL out 20 NM-Waters from
Suwannee River to Apalachicola FL from 20 to 60 NM.
&&
NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM...Scholl
AVIATION...Scholl
MARINE...Scholl
FIRE WEATHER...Scholl
HYDROLOGY...GodseyIn the hours before
Local storm report, Apr 13, 5:55 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
555 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM TSTM WND DMG 2 WSW POULAN 31.51N 83.81W
04/13/2020 WORTH GA PUBLIC
PUBLIC REPORTS TREES DOWN AND BLOCKING THE
ROAD AT HWY 256 AND SEABROOK DRIVE.
&&
LNLocal storm report, Apr 13, 5:56 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
556 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM TSTM WND DMG 4 NNW ISABELLA 31.62N 83.88W
04/13/2020 WORTH GA PUBLIC
TREES DOWN BLOCKING THE ROAD AT JEWEL CROWE
ROAD AND BLUE SPRINGS ROAD.
&&
LNLocal storm report, Apr 13, 6:06 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
606 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM TSTM WND DMG DAVIS PARK 31.03N 84.88W
04/13/2020 SEMINOLE GA LAW ENFORCEMENT
TREE DOWN BLOCKING SOUTHBOUND LANE OF US 91.
&&
LNLocal storm report, Apr 13, 6:12 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
612 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM TSTM WND DMG 1 NNE GREENWOOD 30.88N 85.16W
04/13/2020 JACKSON FL LAW ENFORCEMENT
WIDESPREAD, COUNTY WIDE TREES DOWN
EVERYWHERE AND MANY POWER LINES DOWN.
&&
LNLocal storm report, Apr 13, 6:17 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
617 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM TSTM WND DMG 1 NW GLORY 31.38N 83.15W
04/13/2020 BERRIEN GA BROADCAST MEDIA
TREE OVER THE ROAD ON HWY 82.
&&
LNLocal storm report, Apr 13, 6:27 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
627 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 AM TSTM WND DMG 1 SSW TWO EGG 30.84N 85.09W
04/13/2020 JACKSON FL PUBLIC
TREE DOWN ON POWER LINE.
&&
LNThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 1:49 AM EDT | Severe Thunderstorm Warning | TAE | Quitman | 86 min |
| Apr 13, 1:58 AM EDT | Severe Thunderstorm Warning | TAE | Clay | 92 min |
| Apr 13, 2:13 AM EDT | Severe Thunderstorm Warning | TAE | Randolph, Terrell | 92 min |
| Apr 13, 2:53 AM EDT | Severe Thunderstorm Warning | TAE | Lee | 97 min |
| Apr 13, 3:25 AM EDT | Severe Thunderstorm Warning | TAE | Clay, Early | 69 min |
| Apr 13, 3:29 AM EDT | Tornado Warning | TAE | Clay, Randolph | 46 min |
| Apr 13, 3:42 AM EDT | Severe Thunderstorm Warning | TAE | Randolph, Terrell | 48 min |
| Apr 13, 4:05 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Miller, Mitchell | 85 min |
| Apr 13, 4:09 AM EDT | Severe Thunderstorm Warning | TAE | Decatur, Seminole | 66 min |
| Apr 13, 4:21 AM EDT | Severe Thunderstorm Warning | TAE | Lee, Turner, Worth | 84 min |
| Apr 13, 4:24 AM EDT | Tornado Warning | TAE | Lee, Worth | 36 min |
| Apr 13, 5:04 AM EDT | Severe Thunderstorm Warning | TAE | Decatur, Grady, Miller, Seminole | 56 min |
| Apr 13, 5:08 AM EDT | Tornado Warning | TAE | Mitchell, Worth | 33 min |
| Apr 13, 5:16 AM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Mitchell | 74 min |
| Apr 13, 5:21 AM EDT | Severe Thunderstorm Warning | TAE | Ben Hill, Berrien, Cook, Irwin, Tift | 84 min |
| Apr 13, 5:30 AM EDT | Tornado Warning | TAE | Tift | 31 min |
| Apr 13, 5:52 AM EDT | Severe Thunderstorm Warning | TAE | Decatur, Grady, Thomas | 53 min |
| Apr 13, 5:52 AM EDT | Tornado Warning | TAE | Berrien, Irwin | 38 min |
| Apr 13, 7:51 AM EDT | Tornado Warning | TAE | Lanier, Lowndes | 24 min |
| Apr 13, 7:56 AM EDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Lanier, Lowndes, Thomas | 49 min |
| Apr 13, 8:41 AM EDT | Severe Thunderstorm Warning | TAE | Brooks, Lanier, Lowndes | 34 min |
| Apr 13, 9:13 AM EDT | Severe Thunderstorm Warning | TAE | Lowndes | 14 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.